# SDR QXEA2010101100582

- Difficulty date: October 7, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 22,429 hours, 23,051 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 428.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COE - C CHECK - LEFT INBOARD SEAT TRACK HAS A SPOT OF CORROSION AT STA X428.500.  BLENDED AND REMOVED CORROSION ON LT INBOARD SEAT TRACK AT STA X428.500 MAX MATERIAL REMOVED .023" ON INSIDE CLAW PORTION. BLEND IS WITHIN LIMITS IAW RD 8/4-53-884 REV MAY 04 CONFIRMED CRACK FREE CONDITION OF AFFECTED AREA REF NTM 51-00-01-250-801 REV 5 ALODINED AREA WITH REMOVED MATERIAL IAW SRM 51-21-10-02-01 REV 7 3/5/10.
